# SDR DXTA2025052203580

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000049
- Aircraft time: 4,315 hours, 2,889 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Noise
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN MOVING CONTROL COLUMNS FORWARD AND AFT, THERE IS A VERY NOTICABLE SQUEAKING AND SUBTLE STIFFNESS/BINDING FEELING IN THE CONTROLS.   ARRIVED AT A/C AND VERIFIED THE DISCREPANCY. FOUND THAT THE NOISE WAS COMING FROM THE FWR CENTER PEDESTAL NEAR THE AVDTS. CONTACT CLEANED THE AREA AND THE HUMMING NOISE WAS NOT LONGER THERE. THE OTHER NOISE WAS A HIGH PITCH SQUEAKING NOISE. WE FOUND THAT THE SQUEAKING WAS COMING FROM THE AFT CENTER PEDESTAL. FURTHER ACCESS SHOWED THAT THE AFT SIDE OF THE ELEVATOR CONTROL PUSH ROD BOTH LH AND RH WERE CAUSING THE NOISE DUE TO LACK OF CLEANLINESS AND LUBRICATION .. CLEANED AND LUBRICATED IT AS NEEDED, CYCLED THE CONTROL COLUMNS FWA AND AFT AND THE DISCREPANCY NO LONGER PERSIST. INSPECTED THE PUSH RODS AND NO ISSUES NOTED. WORK PERFORMED IRW AMM 27-30Â·20
